Advil Liqui-Gels Pain Reliever and Fever Reducer Ibuprofen Perspective: front
Hover to Zoom
Advil Liqui-Gels Pain Reliever and Fever Reducer Ibuprofen Perspective: back
Hover to Zoom
Advil Liqui-Gels Pain Reliever and Fever Reducer Ibuprofen Perspective: left
Hover to Zoom
Advil Liqui-Gels Pain Reliever and Fever Reducer Ibuprofen Perspective: right
Hover to Zoom
Advil Liqui-Gels Pain Reliever and Fever Reducer Ibuprofen Perspective: top
Hover to Zoom
Advil Liqui-Gels Pain Reliever and Fever Reducer Ibuprofen Perspective: bottom
Hover to Zoom

Advil Liqui-Gels Pain Reliever and Fever Reducer Ibuprofen

4.69(749)View All Reviews
160 countUPC: 0030573014966
Purchase Options
Prices May Vary

Product Details

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.*

*Among non-prescription analgesics

  • One package of 160 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
  • 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Pain medication designed for fast absorption
  • Headache, minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older
  • Take Advil Liqui-Gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule
  • HSA and FSA eligible product

Nutritional Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredient : ( In : Each Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * : Pain Reliever/fever Reducer ( Present As The , Free Acid and Potassium Salt , ) * , Nonsteroidal Anti-inflammatory Drug . Inactive Ingredients : Green 3 , Gelatin , Lecithin ( Soybean ) , Medium-chain Triglycerides , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitol Sorbitan Solution . .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. ...

Ratings and Reviews

Metro Market is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.69(749)
    5
    (563)
    4
    (151)
    3
    (26)
    2
    (6)
    1
    (3)